Vertex angles of a simplex in hyperbolic space H-n


Karliga B., Yakut A. T.

GEOMETRIAE DEDICATA, vol.120, no.1, pp.49-58, 2006 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 120 Issue: 1
  • Publication Date: 2006
  • Doi Number: 10.1007/s10711-006-9077-9
  • Journal Name: GEOMETRIAE DEDICATA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.49-58
  • Gazi University Affiliated: No

Abstract

For an n-simplex in H-n or S-n, we give sine theorems and their results for kth-order vertex angles which are defined in this paper. The Gram and edge matrices, and polar simplex of n-simplex in H-n or S-n are used to prove the theorems and their results.